# SDR DALA2025081506107

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL ANGLE FROM STA 312 TO STA 323.7 AND STRG S-23L AT E/E COMPARTMENT. LONGITUDINAL ANGLE FROM STA 312 TO STA 323.7 AND STRG S-23L AT E/E COMPARTMENT WAS REPAIRED PER ERA 628115-14 REV. ORIGINAL
